# SDR SWIA202155628

- Difficulty date: January 22, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 33,766 hours, 31,116 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Condition: Out Of Tolerance
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLIGHT SPLR PCU RESISTANCE VALUE MEASURED AT SECU PLUG: 2P1CN-A PINS: 11A/12A  WAS FOUND TO BE OUT OF RANGE (1.007 K OHMS).  REMOVED AND REPLACED LT INBOARD FLIGHT SPOILER PCU, IAW CRJ 200 AMM 27-62-01 REF CP 22194277-1 FOR LEAK CHECK.  REF CP 22194288-1 FOR OPERATIONAL CHECK.
